Fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces

Research output: Contribution to journalArticlespeer-review

1 Citation (Scopus)

Abstract

We establish the mapping properties of the fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces. Copyright © 2021 Ele-Math, Zagreb.
Original languageEnglish
Pages (from-to)17-30
JournalJournal of Mathematical Inequalities
Volume15
Issue number1
DOIs
Publication statusPublished - Mar 2021

Citation

Yee, T.-L., & Ho, K.-P. (2021). Fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces. Journal of Mathematical Inequalities, 15(1), 17-30. doi: 10.7153/jmi-2021-15-03

Fingerprint

Dive into the research topics of 'Fractional integral operators with homogeneous kernels on generalized Lorentz-Morrey spaces'. Together they form a unique fingerprint.